# SDR AMWA54255

- Difficulty date: September 10, 2003
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 17,618 hours, 25,108 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE RECEIVED A CALL FROM CREW STATING PROP WOULD NOT GO INTO GROUND DURING FLIGHT.  MAINTENANCE INSPECTED IT AND COULD NOT DUPLICATE THE PROBLEM ON GROUND.  AIRCRAFT WAS FERRIED TO DUBOIS, PENNSYLVANIA AND WAS INSPECTED BY MAINTENANCE THERE AWAITING FOR TEST FLIGHT.  OPERATED AIRCRAFT ON GROUND.  OPS CHECK NORMAL.
